Recovering from laparoscopy and diagnosis

I had my laparoscopy on the 29th nov 2012. I knew something was wrong as i had suffered terrible periods for years but was always sent away with a different set of painkillers and suppose not taking seriously or maybe i didnt moan enough. From my op i found out i had severe endo and my ovaries were pulled in and stuck to my bowel, ovaries covered in cysts, and alot of endo between my womb and my bowel which is still there. after my op it took me weeks to recover and my periods were just as bad so back to see my gynaecologist and have been put on a temporary menopause. I had my injection on wed this week called decapeptyl and also started taking livial, but in these 3days ive suffered, tiredness, light headedness, aching joints, headaches, anxiety, discharge, skin feeling hot (not like flushes) rash on my arms and neck. God im so fed up and tired of feeling unwell and have no one who has been through this around me so looking for support online. This has been much harder than i thought as i honestly didnt think they would find endo and it was all in my head so was a huge shock. Just dont know how to cope with this and now worried about my fertility as im 31 now so it makes you worry more. Hope i can speak with someone who understands how i feel. thanks for reading :)

10 Replies

oldestnewest
  • It is so hard feeling like total shit everyday, isn't it? I know I used to feel such a negativity fumming from myself because I was always so tired and in pain and generally like horrible. Didn't help that I gained a bunch of weight cause all I did was sleep constantly and was still tired. It took two years for anyone to even do an ultrasound to find the cysts on my ovaries. While I'm feeling a bit better since surgery, I'm afraid. I've lost about 55lbs since given phentermine and my energy has been great - but 3 months out of surgery I'm starting to feel tired again. The pain is slowly returning. I'm so afraid of going back to that lifeless, miserable blob! I'm trying really hard to not get stressed, follow the endo diet, and work out. I'm am choosing to be healthy, damn it!!!!!! That's what I tell myself. I can never go back to feeling bad about everything, everyday. I'm so sorry for your pain dear. I will send you good intentions and positive vibes. This site has given me information, support and help. I think it can do the same for you. I wish you wellness.

  • Thank you for your message. Yeah it's tough going, actually tougher than I Thot. It's bad enough we suffer from periods to then have to go through a temp menopause. I'm going to wait a week or so and see if the side effects go away a bit before I go back to the doctors. No one knows how hard it is unless they go through it. I feel like I'm such a moan just now but just fed up if feeling rubbish. Well done on the weight loss :) I hope I don't put weight on as it took me all last year to lose a stone lol. Thanks again x

  • Hi

    I was originally diagnosed with a large cyst on my left ovary from an ultra sound scan. Had a MRI scan a few weeks later ( after a terrible period) the cyst had gone . I was referred to a gynae who with symptoms of extremely painful periods, pain in my left side back and hip/pelvis ESP around ovulation had said it def sounds like endo. Not had a lap yet but was given the choice of that or trying Decapeptyl for 3 months. I went for the later was told 1 month would see increase of symptoms and it did. However the next 2 months were good for me. Virtually no pain, not so exhausted and no periods. Only side effect I had were a few night sweats and a few panic attacks whilst in crowded shops at Christmas. Last injection was 4th Dec so awaiting 1st period, my back and pelvic pain in returning although I still have night sweats. My stomach feels like its fit to burst. Next gynae appt end of Feb not sure if I need to be brave and have a lap to know for sure. I also panicked about putti b on weight with the drugs but I joined slimming world and I hAve lost over 1 and a half stone so far.

    I didn't take my livial as was told not to unless I needed to so I didn't.

    Hope this helps a bit and things settle down after your 1st month on Decapeptyl.

  • Hello you sound like you've bn through the mills aswell. How did u find the injection? I have been given hrt straight away but the side effects are tough and hoping it won't last. Did u have any bleeding after starting the jag? I've felt a little panicky to buy nothing serious. Haven't had any night sweats yet but my skin feels hot sometimes and I've come out in a rash on my arms and neck. Laparoscopy was ok but was in alot of pain after but think it depends on how much work they have to do and I had alot done. Well done also on the weight loss. Speak soon x

  • Hi Lynnieb846

    I had my 1st injection about 12 days after my last period and was about a week late as they say you will have one more period. I felt terrible for a week before and that period was painful. Lots of clots as usual and the terrible dragging feeling in your legs. I then had spotting for a week after, however after that I was ok other than the side effects I mentioned but were really not too bad considering I didn't have periods n therefore no pain. Only had a 3 month course so have to wait n see what happens when I go on 28/2. Do you think it's worthwhile having a lap so you know what your dealing with. My main symptoms are the extreme tiredness, pain in my lower back is constant pain in my left pelvic hip area worse after sitting for a while n also around ovulation and a week before I have my period. My periods are very heavy ESP day 3 and I lose lots of very big clots.

    Good luck with your injections I would def do it again.

    Malred8

  • No one explained anything to me apart from the injection would shut my system down so wouldnt have periods and to take hrt straight away so i can control side effects. but its the tablets that i think is causing the side effects. Was the period u got after the first injection worse than ur normal periods? Sorry i keep asking so much as i know nothing, my doctor hasnt even given that injection before so said it was a learning curve for her also, not a good sign lol. Yeah defo worth getting the op done as u then know exactly what is going on in ur belly. I was so shocked when they said i had severe endo as was only expecting a little or none as thought the pain was in my head after a while. Ur symptoms sound like endo but its the op u need to find out how much. I had heavy periods, pain 1 week before and for 4days i would be in agony when i got my period. More pain on the right side and that ovary was full of cysts so explains why, the back pain and the heavy feeling down my thighs and had agony pains in my stomach when having a bowel movement aswell. Although after my op ive had no relief from period pain so this is why im on the temp menopause. Sucks big time tho!!

  • Hi

    No problem about the questions, fire away!

    My 1st period seemed like it took forever to start was so bloated for a wk before. Finally started it wasn't much heavier but was a bit more painful. Think I was expecting it to be worse than it was n I had a few days of spotting after it finished. Then the last 2 months were good. Could def live with the side affects as they were not that bad. Last injection 4/12/12 still no period yet but plenty of pain and I'm very bloated.

    Hope you are doing ok, let me know how you get on.

    Good luck

  • Thank you. The side effects from this is getting worse! Been having terrible stomach and back pain like when I have my period. Been feeling a bit on edge today to and hoping this goes soon. Due my period next week well would be usually so will see what happens. Just a bit fed up with feeling unwell just now but suppose it will be worth it. I feel bloated aswell. What pain relief did u use? Xx

  • Hi

    I only use paracetamol and on the bad days 30/500 co codamol & my hot water bottle which I wouldn't be without. Trouble with co codamol is it makes you constipated and I suffer then with bleeding from my bottom.

    I feel terrible at the moment back ache is very bad as too pain in mt left side and low in my stomach like my bladder is full.

    In some way wish my period would show up soon so as to relieve this feeling.

    Hopefully things get better for you soon sure they will.

  • Hope things get better for you also. I felt good today as in happier so suppose my moods are going to be up and down. Still getting pain and yeah co-codamol does constipate you which then aggravates my belly with the endo. Was just talking to a friend today and realised that i was sent away from my gynae to start this but have been given no information or told how and what the side effects would be or how long they may last. Its a bit of a let down to just be sent away like that and no support inbetween. Feeling low and confused isnt a good feeling espceially when u have to work, im lucky that my work is being supportive but how bad is this going to get :( xx

You may also like...